Γ-convergence and μ-capacities
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 14 (1987) no. 3, pp. 423-464.
@article{ASNSP_1987_4_14_3_423_0,
     author = {Dal Maso, Gianni},
     title = {$\Gamma $-convergence and $\mu $-capacities},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {423--464},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 14},
     number = {3},
     year = {1987},
     zbl = {0657.49005},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1987_4_14_3_423_0/}
}
TY  - JOUR
AU  - Dal Maso, Gianni
TI  - $\Gamma $-convergence and $\mu $-capacities
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1987
DA  - 1987///
SP  - 423
EP  - 464
VL  - Ser. 4, 14
IS  - 3
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1987_4_14_3_423_0/
UR  - https://zbmath.org/?q=an%3A0657.49005
LA  - en
ID  - ASNSP_1987_4_14_3_423_0
ER  - 
%0 Journal Article
%A Dal Maso, Gianni
%T $\Gamma $-convergence and $\mu $-capacities
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1987
%P 423-464
%V Ser. 4, 14
%N 3
%I Scuola normale superiore
%G en
%F ASNSP_1987_4_14_3_423_0
Dal Maso, Gianni. $\Gamma $-convergence and $\mu $-capacities. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 14 (1987) no. 3, pp. 423-464. http://www.numdam.org/item/ASNSP_1987_4_14_3_423_0/

[1] H. Attouch: Variational convergence for functions and operators. Pitman, London, 1984. | MR | Zbl

[2] J.R. Baxter, N.C. Jain: Asymptotic capacities for finely divided bodies and stopped diffusions. Illinois J. Math. 31 (1987), 469-495. | MR | Zbl

[3] J.R. Baxter, G. Dal Maso, U. Mosco: Stopping times and Γ-convergence. Trans. Amer. Math. Soc. 303 (1987), 1-38. | Zbl

[4] M. Brelot: On Topologies and Boundaries in Potential Theory. Lecture Notes in Mathematics 175, Springer, Berlin, 1971. | MR | Zbl

[5] G. Buttazzo, G. Dal Maso, U. Mosco: A derivation theorem for capacities with respect to a Radon measure. J. Funct. Anal. 71 (1987), 263-278. | MR | Zbl

[6] G. Choquet: Forme abstraite du théorème de capacitabilité. Ann. Inst. Fourier 9 (1959), 83-89. | Numdam | MR | Zbl

[7] G. Dal Maso: Convergence faible et capacités. Boll. Un. Mat. Ital. 17 - B (1980), 440-457. | MR | Zbl

[8] G. Dal Maso: Asymptotic behaviour of minimum problems with bilateral obstacles. Ann. Mat. Pura Appl. 129 (1981), 327-366. | MR

[9] G. Dal Maso: On the integral representation of certain local functionals. Ricerche Mat. 32 (1983), 85-113. | MR | Zbl

[10] G. Dal Maso: Some necessary and sufficient conditions for the convergence of sequences of unilateral convex sets. J. Funct. Anal. 62 (1985), 119-159. | MR | Zbl

[11] G. Dal Maso, U. Mosco: Wiener's criterion and Γ-convergence. Appl. Math Optim. 15 (1987), 15-63. | Zbl

[12] G. Dal Maso, U. Mosco: The Wiener modulus of a radial measure. To appear on Houston J. Math. | MR | Zbl

[13] G. Dal Maso, U. Mosco: Wiener criteria and energy decay for relaxed Dirichlet problems. Arch. Rational Mech. Anal. 95 (1986), 345-387. | MR | Zbl

[14] E. De Giorgi, G. Dal Maso: Γ-convergence and calculus of variations. In J.P. Cecconi, T. Zolezzi (eds) Mathematical Theories of Optimization. Proceedings, S. Margherita Ligure, 1981. Lecture Notes in Mathematics 979, Springer, Berlin, 1983. | Zbl

[15] E. De Giorgi, T. Franzoni: Su un tipo di convergenza variazionale. Atti Accad. Naz. Lincei Rend. Sci. Fis. Natur. 58 (1975), 842-850; Rend. Sem. Mat. Brescia 3 (1979), 63-101. | MR | Zbl

[16] E. De Giorgi, G. Letta: Une notion générale de convergence faible pour des fonctions croissantes d' ensemble. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 4 (1977), 61-99. | Numdam | MR | Zbl

[17] J.L. Doob: Classical potential theory and its probabilistic counterpart. Springer, Berlin, 1984. | MR | Zbl

[18] H. Federer, W.P. Ziemer: The Lebesgue set of function whose distribution derivatives are p-th power summable. Indiana Univ. Math. J. 22 (1972), 139-158. | MR | Zbl

[19] B. Fuglede: The quasi topology associated with a countably subadditive set function. Ann. Inst. Fourier 21 (1971), 123-169. | Numdam | MR | Zbl

[20] B. Fuglede: Finely harmonic functions. Lecture notes in Mathematics 289, Springer, Berlin. 1972. | MR | Zbl

[21] U. Mosco: Convergence of convex sets and of solutions of variational inequalities. Adv. in Math. 3 (1969), 510-585. | MR | Zbl

[22] G. Stampacchia: Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus. Ann. Inst. Fourier 15 (1965), 189-258. | Numdam | MR | Zbl